# SDR REXA2014031200288

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 15,746 hours, 15,311 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Flight Recorder
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDR ULB INOPERATIVE.  R & R FDR ULD IAW AMM 31-31-05.  FUNCTIONAL TEST OF FDR ULD GOOD IAW AMM 31-31-05-720-801.
